Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 47, Pages 2513-2515

On some properties of Banach operators. II

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran, 31261, Saudi Arabia

Received 30 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the notion of a Banach operator, wehave obtained a decompositional property of aHilbert space, and the equality of two invertible boundedlinear multiplicative operators on a normed algebra with identity.